# SDR SWAA2021060176779

- Difficulty date: May 25, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 30,210 hours, 13,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT DOOR; OUTSIDE; FWD EMERGENCY LIGHT INOP. / CHARGED OVERWING EXIT DOOR BATTERY PACK OPS CK NORMAL PER 33-51-06
